Continuous Functionals of Dependent Types and Equilogical Spaces

Andrej Bauer, Lars Birkedal. Continuous Functionals of Dependent Types and Equilogical Spaces. In Peter Clote, Helmut Schwichtenberg, editors, Computer Science Logic, 14th Annual Conference of the EACSL, Fischbachau, Germany, August 21-26, 2000, Proceedings. Volume 1862 of Lecture Notes in Computer Science, pages 202-216, Springer, 2000. [doi]

References

No references recorded for this publication.

Cited by

No citations of this publication recorded.